# SDR DALA2016073105670

- Difficulty date: July 27, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 40,523 hours, 28,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 23R FROM STA 1002 TO STA 1037.  MARKED CHECK LIMITS, REPLACE AS REQUIRED, REF ORNRC 69946-0100-0060.  REPLACED LONGERON 23R AT FS 1002 TO FS1043 IAW SRM 51-41-02, PARA D, NOTE 3, 51-41-05, PG 17, NR 8.
